# SDR V0XD20171214003

- Difficulty date: December 14, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 11,973 hours, 10,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL1600LH07
- Condition: Missing
- Location: Row 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING STRIP MISSING FROM ROW 12 ON RH SIDE.  CORRECTIVE ACTION: INSTALLED MISSING EMERGENCY FLOOR PATH LIGHTING STRIP (PN:PL1600LH07) AT ROW 12 ON RH SIDE  IAW CRJ900 AMM 33-51-01.
